A Remark on "existence and Uniqueness for a Neutral Differential Problem With Unbounded Delay Via Fixed Point Results F-Metric Spaces"
dc.authorid | Mitrović, Zoran/0000-0001-9993-9082 | |
dc.authorid | Aydi, Hassen/0000-0003-4606-7211 | |
dc.authorid | KARAPINAR, ERDAL/0000-0002-6798-3254 | |
dc.authorscopusid | 23093040500 | |
dc.authorscopusid | 16678995500 | |
dc.authorscopusid | 6603150018 | |
dc.authorscopusid | 57203212250 | |
dc.authorwosid | Mitrović, Zoran/G-6710-2018 | |
dc.authorwosid | Aydi, Hassen/A-3577-2015 | |
dc.authorwosid | KARAPINAR, ERDAL/H-3177-2011 | |
dc.authorwosid | Mitrovic, Zoran/AAZ-4821-2021 | |
dc.contributor.author | Aydi, Hassen | |
dc.contributor.author | Karapinar, Erdal | |
dc.contributor.author | Mitrovic, Zoran D. | |
dc.contributor.author | Rashid, Tawseef | |
dc.contributor.other | Mathematics | |
dc.date.accessioned | 2024-07-05T15:40:10Z | |
dc.date.available | 2024-07-05T15:40:10Z | |
dc.date.issued | 2019 | |
dc.department | Atılım University | en_US |
dc.department-temp | [Aydi, Hassen] Univ Sousse, Inst Super Informat & Tech Commun, H Sousse 4000, Tunisia; [Aydi, Hassen; Karapinar, Erdal] China Med Univ, Dept Med Res, Taichung, Taiwan; [Karapinar, Erdal] Atilim Univ, Dept Math, TR-06836 Ankara, Turkey; [Mitrovic, Zoran D.] Ton Duc Thang Univ, Nonlinear Anal Res Grp, Ho Chi Minh City, Vietnam; [Mitrovic, Zoran D.] Ton Duc Thang Univ, Fac Math & Stat, Ho Chi Minh City, Vietnam; [Rashid, Tawseef] Aligarh Muslim Univ, Dept Math, Aligarh 202002, Uttar Pradesh, India | en_US |
dc.description | Mitrović, Zoran/0000-0001-9993-9082; Aydi, Hassen/0000-0003-4606-7211; KARAPINAR, ERDAL/0000-0002-6798-3254; | en_US |
dc.description.abstract | Very recently, Hussain and Kanwal (Trans A Razmadze Math Inst 172(3): 481-490, 2018) proved some (coupled) fixed point results in this setting for a -.-contractive mappings on the setting of F-metric spaces that was initiated by Jleli and Samet (Fixed Point Theory Appl 2018: 128, 2018). In this note, we underline that the proof of Hussain and Kanwal (Trans A Razmadze Math Inst 172(3): 481-490, 2018) has a gap. We provide two examples to illustrate our observation. We also correct the proof and improved the result by replacing a-admissibility by orbital a-admissibility. | en_US |
dc.identifier.citationcount | 11 | |
dc.identifier.doi | 10.1007/s13398-019-00690-9 | |
dc.identifier.endpage | 3206 | en_US |
dc.identifier.issn | 1578-7303 | |
dc.identifier.issn | 1579-1505 | |
dc.identifier.issue | 4 | en_US |
dc.identifier.scopus | 2-s2.0-85065992687 | |
dc.identifier.scopusquality | Q1 | |
dc.identifier.startpage | 3197 | en_US |
dc.identifier.uri | https://doi.org/10.1007/s13398-019-00690-9 | |
dc.identifier.uri | https://hdl.handle.net/20.500.14411/3311 | |
dc.identifier.volume | 113 | en_US |
dc.identifier.wos | WOS:000483725900017 | |
dc.identifier.wosquality | Q1 | |
dc.institutionauthor | Karapınar, Erdal | |
dc.language.iso | en | en_US |
dc.publisher | Springer-verlag Italia Srl | en_US |
dc.relation.publicationcategory | Makale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanı | en_US |
dc.rights | info:eu-repo/semantics/closedAccess | en_US |
dc.scopus.citedbyCount | 15 | |
dc.subject | alpha-Admissible mappings | en_US |
dc.subject | Orbital-alpha-admissible mappings | en_US |
dc.subject | F-metric space | en_US |
dc.subject | Fixed point | en_US |
dc.title | A Remark on "existence and Uniqueness for a Neutral Differential Problem With Unbounded Delay Via Fixed Point Results F-Metric Spaces" | en_US |
dc.type | Article | en_US |
dc.wos.citedbyCount | 13 | |
dspace.entity.type | Publication | |
relation.isAuthorOfPublication | 69e25f84-afec-4c79-a19a-1e7811d90143 | |
relation.isAuthorOfPublication.latestForDiscovery | 69e25f84-afec-4c79-a19a-1e7811d90143 | |
relation.isOrgUnitOfPublication | 31ddeb89-24da-4427-917a-250e710b969c | |
relation.isOrgUnitOfPublication.latestForDiscovery | 31ddeb89-24da-4427-917a-250e710b969c |